# SDR FDEA202203230659

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Flap
- Part number: 113N380090H
- Part serial: 25223
- Condition: Unknown
- Location: Otbd Lwr Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISTING COMPOSITE REPAIR ON R/WING OTBD FLAP, LWR SURFACE T/E, APPROX 12" FROM INBD END AND   5" FROM T/E. EXISTING COMPOSITE REPAIR, R/WING OTBD FLAP, LWR SURFACE T/E, APPROX 12" FROM INBD END AND 5"   FROM T/E., IS LOCATED ON A PRIMARY STRUCTURE PER B757-200 SRM 51-00-04-0G.   COMPOSITE REPAIR RE-CLASSIFIED AS MAJOR
